# SDR QXEA2018082000293

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,120 hours, 18,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unsecure
- Location: Row 2de
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP WAS DETACHED AT ROW 2DE.  SECURED THE LIGHT STRIP.   RETURNED TO SERVICE.
